# SDR 200604131

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000104
- Aircraft time: 1,195 hours, 786 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7618 ORD TO ATL APPROX 500 FEET AFTER TAKEOFF EICAS SHOWED BLEED OVERPRESSURE FOLLOWED QUICKLY BY A BLEED LEAK WITH ASSOCIATED AMBER LIGHT.  CREW ACCOMPLISHED BLEED LEAK CHECKLIST, APPROXIMATELY 1 MINUTE PASSED AND BLEED LEAK INDICATION WENT OUT.  CREW RETURNED TO ORD.  APPROACH AND LANDING WERE NORMAL.  MAINTENANCE OPS CHECKED SYSTEM, COULD NOT DUPLICATE.  OPS CHECK GOOD, 90 DAYS SHOW NO HISTORY FOR THIS AIRCRAFT.
